MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; CATHETER, FLOW DIRECTED
Model Number IPN917225
Medical Device Problem Codes Inflation Problem (1310); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that " balloon inflation was difficult and deflation difficult / impossible.The catheter was changed".No patient injury or consequence reported.The patients current condition is reported as "fine".Associated complaint mdr 3010532612-2025-00419.
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a 6fr 110cm wedge catheter with the original packaging pouch.The sample was returned in the ups shipping box and was loosely packed within original packaging pouch/sealed bio-hazard bag.Upon return, the inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 1.00cc.The supplied control stroke syringe was not returned with the sample.Upon microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.No condensation was noted within the inflation lumen extension line.No contrast media was noted within the injection lumen extension line.No blood was noted within the interior or the exterior surfaces of the returned sample.No visual damage or abnormalities were noted to the returned sample.The inflation lumen was injected with 1.00cc of air using a lab inventory control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 6mm.The balloon did meet specifications per graphic of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.00cc of air using a lab inventory control stroke syringe.The balloon inflated successfully without any difficulty and was noted symmetrical.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air was injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.Saline was noted.A lab inventory 0.035in guidewire was back loaded through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon inflation was difficult and deflation difficult / impossible" is not confirmed.Upon return, no damage or abnormalities were noted to the returned sample.During the investigation, no leak was noted from the returned catheter/balloon.The balloon inflated and deflated as per specifications.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.

Brand Name
ARROW CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key22480269
Report Number3010532612-2025-00630
Device Sequence Number20957015
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)250221(17)260731(10)16F25B0046(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberIPN917225
Device Catalogue NumberAI-07126
Device Lot Number16F25B0046
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown